Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some sharp neighborhoods of univalent functions


Author: Johnny E. Brown
Journal: Trans. Amer. Math. Soc. 287 (1985), 475-482
MSC: Primary 30C45
DOI: https://doi.org/10.1090/S0002-9947-1985-0768720-3
MathSciNet review: 768720
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ \delta \geqslant 0$ and $ f(z) = z + {a_2}{z^2} + \cdots $ analytic in $ \vert z\vert < 1$ let the $ \delta $-neighborhood of $ f$, $ {N_\delta }(f)$, consist of those analytic functions $ g(z) = z + {b_z}{z^2} + \cdots $ with $ \sum\nolimits_{k = 2}^\infty {k\vert{a_k} - {b_k}\vert \leqslant \delta } $. We determine sufficient conditions guaranteeing which neighborhoods of certain classes of convex functions belong to certain classes of starlike functions. We extend some recent results of St. Ruscheweyh and R. Fournier and, at the same time, provide much simpler proofs. We also prove precisely how boundaries affect the value of $ \delta $ for some general classes of functions.


References [Enhancements On Off] (What's this?)

  • [1] P. L. Duren, Theory of $ {H^p}$ spaces, Academic Press, New York, 1970. MR 0268655 (42:3552)
  • [2] R. Fournier, A note on neighborhoods of univalent functions, Proc. Amer. Math. Soc. 87 (1983), 117-120. MR 677245 (84a:30020)
  • [3] A. W. Goodman, Univalent functions and nonanlytic curves, Proc. Amer. Math. Soc. 8 (1957), 598-601. MR 0086879 (19:260a)
  • [4] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 261-265. MR 0054711 (14:966e)
  • [5] St. Ruscheweyh, Neighborhoods of univalent functions, Proc. Amer. Math. Soc. 81 (1981), 521-527. MR 601721 (82c:30016)
  • [6] St. Ruscheweyh and T. Sheil-Small, Hadamard products for schlicht functions and the Pólya-Schoenberg conjecture. Comment. Math. Helv. 48 (1973), 119-135. MR 0328051 (48:6393)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C45

Retrieve articles in all journals with MSC: 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1985-0768720-3
Keywords: Univalent functions, Hadamard product, subordination, starlike functions, convex functions
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society